# SDR F3LA2014103101082

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N204FR
- Make and model: Airbus A320-214
- Aircraft serial: 2325
- Aircraft time: 32,278 hours, 12,670 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Panel
- Part number: D55280001012
- Part serial: CC2846
- Condition: Deteriorated
- Location: Lt Elevator
- Part time: 32,278 hours, 12,670 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR THERMOGRAPH INSPECTION.  REVEALED INDICATIONS UPPER PANEL IRREGULAR SHAPE & BLACK IN COLOR.  REPAIRED LT ELEVATOR IAW SRM 55-20-00 PB 201 STEP 2A & SRM 55-21-11 PB 201 PAR 4 FIG 204.
